Capecitabine cardiac toxicity presenting as effort angina: A case report

Chiara Lestuzzi, Diana Crivellari, Fausto Rigo, Elda Viel, Nereo Meneguzzo

Research output: Contribution to journalArticle

Abstract

We report a case of capecitabine-induced cardiotoxicity (effort angina) in a woman with metastatic breast carcinoma. Due to cancer progression, rechallenge of therapy with capecitabine was attempted, using several strategies in order to prevent cardiotoxicity. The most (even if not fully) effective strategy was reducing capecitabine dosage together with nitrates, calcium-channel blockers and trimetazidine therapy.

Original languageEnglish
Pages (from-to)700-703
Number of pages4
JournalJournal of Cardiovascular Medicine
Volume11
Issue number9
DOIs
Publication statusPublished - Sep 2010

Keywords

  • angina
  • capecitabine
  • cardiotoxicity

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Capecitabine cardiac toxicity presenting as effort angina: A case report'. Together they form a unique fingerprint.

  • Cite this